# SDR DALA2018030301352

- Difficulty date: March 2, 2018
- Submitted: March 3, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 883
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLES BETWEEN BS 883, LBL 43, RBL 43, Z=-6.  THE ANGLES WERE REPAIRED IAW ER/A 498192-14MA, REV A.
